MAUDE Adverse Event Report: BRACCO INJENEERING SA FASTLOAD¿ CTA DUAL SYRINGE PACK WITH SPIKES; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BRACCO INJENEERING SA FASTLOAD¿ CTA DUAL SYRINGE PACK WITH SPIKES; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number 017355
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
Fastload cta power injector syringe was loaded into the injector.The ct tech began the injection and almost immediately, a very loud pop went off alarming the patient and tech.The injector syringe filled with contrast exploded off the injector and flew directly towards the patient.The base of the contrast syringe ring completely severed from the main portion of the syringe.
 
Event or Problem Description

Brand Name
FASTLOAD¿ CTA DUAL SYRINGE PACK WITH SPIKES
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BRACCO INJENEERING SA
259 prospect plains road
monroe township NJ 08831
MDR Report Key16544930
Report Number16544930
Device Sequence Number17644161
Product Code DXT
UDI-Device Identifier17630039300873
UDI-Public(01)17630039300873
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
Report Date (Section F) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number017355
Device Catalogue Number017355
Device Lot Number229857
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/15/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date05/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight85 KG
Date Report Sent to FDA03/02/2023